# SDR HNAA2016031600080

- Difficulty date: March 16, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 57,133 hours, 63,494 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Relay
- Part number: 2821K1ANDK2
- Condition: Malfunctioned
- Location: Prop Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, EMERGENCY LIGHTS FLICKERING WITH PROPS AT 1050.  R & R RELAYS 2821 K1 AND K2.  RAN AIRCRAFT AUXILIARY FUEL PUMPS AND PROP HEAT.  EMERGENCY LIGHTS, OPS CHECKED GOOD.
